# SDR CALA2025081407711

- Difficulty date: August 10, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N14503
- Make and model: Airbus A321-271NX
- Aircraft serial: 11599
- Aircraft time: 4,579 hours, 1,685 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 12C EMER PATH LIGHT-DUE TO REPEAT GRIPES OF THE LIGHT OR SHROUD ASSY COMING OFF.  ON DISCOVERY THE OLD LIGHT FIXTURE HARNESS HAS NO HOOK SECURING THE CONNECTOR. NEW PART HAD HOOK FOR PROPER CONNECTION. REF AMM 33-51-18/401 CONFIG 00.
